# SDR 2012FA0000353

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: General aviation
- Aircraft: N9360P
- Make and model: Piper PA-24-260
- Aircraft serial: 244860
- Aircraft time: 7,766 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 414000218
- Part serial: 1302
- Condition: Burned Out
- Location: Boost Pump
- Component: Boost Pump, Dukes
- Component part number: 414000218
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ELECTRIC FUEL PUMP FAILED AND CAUSED SMOKE AND BURNING SMELL IN AIRCRAFT.  FUEL PUMP IS LOCATED BELOW CO-PILOT FEET FLOOR PANELS.  PUMP HAD 27.2 TOTAL AIRFRAME HOURS OF OPERATION SINCE O/H.  CURRENT FLIGHT WAS PATTERN WORK, WHERE PUMP WAS LEFT ON FOR ABOUT 30 MINUTES. THIS PUMP WAS RECENTLY OVERHAULED.
